# SDR HALA2022112300298

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 35,348 hours, 5,635 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS-DURING PDC, FOUND #1 ENG GREEN ENGINE-DRIVEN HYDRAULIC PUMP LEAKING. REMOVED AND REPLACED #1 ENG GREEN ENGINE DRIVEN HYDRAULIC PUMP PER AMM 29-11-51. OPS TEST GOOD. LEAK CHECK GOOD. OK FOR SVC. P/N OFF/ON: 3022053-001 S/N ON: G0510072 S/N OFF: G0420503
